# SDR USAA951414

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5241 · Galley Doors
- Part: Gate Hinge
- Part number: 65C340689
- Condition: Cracked
- Location: Galley Door
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 15 INCH CRACK IN HINGE AT LOWER GATE, LOWER GATE HINGE OF FORWARD GALLEY DOOR.  INSTALLED IMPROVED PART, REPAIRED PER EA 40349.  (X)
